# SDR AALA202303029775

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 23,677 hours, 9,447 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG15739
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 30,311 hours, 12,609 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SERVICE DOOR REQUIRES NEW ESCAPE SLIDE DUE TO LOW PRESSURE. REMOVED AND REPLACED R-1 SERVICE DOOR SLIDE
